Alert archive / Montana / High Wind Warnings in 2005
High Wind Warning 5, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Oct 31, 2005, 4:11 AM MST. It took effect at Nov 2, 2005, 12:00 AM MST. It was in force for 62 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2005, 4:11 AM MST (11:11 UTC)
- In effect from
- Nov 2, 2005, 12:00 AM MST
- Expired
- Nov 4, 2005, 2:25 PM MST
- In force
- 62 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 311111 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 411 AM MST MON OCT 31 2005 MTZ009-010-048-312315- /X.NEW.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/ /X.CON.KTFX.HW.W.0003.051031T1600Z-051101T0700Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 411 AM MST MON OCT 31 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MST TONIGHT FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY... ...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR NORTH CENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MST TONIGHT. STRONG WESTERLY FLOW ALOFT COMBINED WITH LOW SURFACE PRESSURE ALONG THE LEE SLOPES OF THE ROCKIES WILL BRING STRONG WINDS TO THE ROCKY MOUNTAIN FRONT AND ADJACENT EASTERN GLACIER COUNTY THIS MORNING. THESE WINDS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING. WIND SPEEDS OF 45 TO 55 MPH WITH GUSTS TO 75 MPH ARE EXPECTED. LOCALLY HIGHER GUSTS UP TO 90 MPH ARE POSSIBLE IN CANYONS AND PASSES ALONG THE ROCKY MOUNTAIN FRONT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH IS IN AFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ044-046-049-312315- /X.NEW.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/ /X.CON.KTFX.HW.W.0003.051031T1900Z-051101T0700Z/ TOOLE-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...SHELBY...CONRAD...FAIRFIELD 411 AM MST MON OCT 31 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MST TONIGHT FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY... ...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR NORTH CENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MST TONIGHT. STRONG WESTERLY FLOW ALOFT COMBINED WITH LOW SURFACE PRESSURE ALONG THE LEE SLOPES OF THE ROCKIES WILL BRING STRONG WINDS TO THE ROCKY MOUNTAIN FRONT AND ADJACENT EASTERN GLACIER COUNTY THIS MORNING. THESE WINDS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING. WIND SPEEDS OF 45 TO 55 MPH WITH GUSTS TO 75 MPH ARE EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH IS IN AFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ011-013-045-047-312315- /X.NEW.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/ HILL-CHOUTEAU-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER...CHINOOK 411 AM MST MON OCT 31 2005 ...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR NORTH CENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. A HIGH WIND WATCH IS IN AFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. A STRONG UPPER LEVEL JET COMBINED WITH SURFACE LOW PRESSURE AND A COLDFRONT WILL RESULT IN STRONG WINDS ACROSS MUCH OF NORTH CENTRAL MONTANA. WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
9 follow-up statements
000 WWUS75 KTFX 312110 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 210 PM MST MON OCT 31 2005 MTZ009-010-044-046-048-049-010515- /X.CON.KTFX.HW.W.0003.000000T0000Z-051101T0700Z/ /X.CON.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD... CHOTEAU...FAIRFIELD 210 PM MST MON OCT 31 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT FOR PORTIONS OF NORTH CENTRAL MONTANA... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR PORTIONS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. STRONG WESTERLY FLOW ALOFT COMBINED WITH LOW SURFACE PRESSURE ALONG THE LEE SLOPES OF THE ROCKIES WILL CONTINUE TO BRING STRONG WINDS TO THE ROCKY MOUNTAIN FRONT AND THE PLAINS OF NORTH CENTRAL MONTANA THROUGH THIS EVENING. WIND SPEEDS OF 45 TO 55 MPH WITH GUSTS TO 75 MPH ARE EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ011-013-045-047-010515- /X.CON.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/ HILL-CHOUTEAU-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER...CHINOOK 210 PM MST MON OCT 31 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR PORTIONS OF NORTH CENTRAL MONTANA... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. A HIGH WIND WATCH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. A STRONG UPPER LEVEL JET COMBINED WITH SURFACE LOW PRESSURE AND A COLD FRONT WILL RESULT IN STRONG WINDS ACROSS MUCH OF NORTH CENTRAL MONTANA. WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 010414 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 914 PM MST MON OCT 31 2005 MTZ009-010-044-046-048-049-011200- /X.CAN.KTFX.HW.W.0003.000000T0000Z-051101T0700Z/ /X.CON.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD... CHOTEAU...FAIRFIELD 914 PM MST MON OCT 31 2005 ...HIGH WIND WARNING IS CANCELLED FOR PORTIONS OF NORTH CENTRAL MONTANA... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR PORTIONS OF NORTH CENTRAL MONTANA... WEST HAVE DECREASED TO 15 TO 30 MPH ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. THEREFORE...THE HIGH WIND WARNING FOR TONIGHT HAS BEEN CANCELED. WINDS WILL INCREASE AGAIN TUESDAY NIGHT AS A STRONG UPPER LEVEL JET COMBINES WITH A SURFACE LOW PRESSURE SYSTEM AND A COLD FRONT. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH THIS SYSTEM. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ011-013-045-047-011200- /X.CON.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/ HILL-CHOUTEAU-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER...CHINOOK 914 PM MST MON OCT 31 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... WINDS WILL INCREASE TUESDAY NIGHT AS A STRONG UPPER LEVEL JET COMBINES WITH A SURFACE LOW PRESSURE SYSTEM AND A COLD FRONT. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH THIS SYSTEM. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 011001 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 301 AM MST TUE NOV 1 2005 MTZ009>011-013-044>049-011800- /X.CON.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CHOUTEAU-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE... FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU... FAIRFIELD 301 AM MST TUE NOV 1 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR PORTIONS OF NORTH CENTRAL MONTANA... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. WINDS WILL INCREASE TUESDAY NIGHT AS A STRONG UPPER LEVEL JET COMBINES WITH A SURFACE LOW PRESSURE SYSTEM AND A COLD FRONT. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH THIS SYSTEM. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 011725 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1025 AM MST TUE NOV 1 2005 MTZ009>011-013-044>049-012300- /X.CON.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CHOUTEAU-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE... FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU... FAIRFIELD 1025 AM MST TUE NOV 1 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. WINDS WILL INCREASE TONIGHT AS A STRONG UPPER LEVEL JET COMBINES WITH A SURFACE LOW PRESSURE SYSTEM AND A COLD FRONT. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH THIS SYSTEM. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 012110 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 210 PM MST TUE NOV 1 2005 MTZ009>011-013-044>049-020500- /O.UPG.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/ /O.NEW.KTFX.HW.W.0004.051102T0300Z-051102T1900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CHOUTEAU-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE... FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU... FAIRFIELD 210 PM MST TUE NOV 1 2005 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 12 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 12 PM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WINDS WILL INCREASE TONIGHT AS A STRONG UPPER LEVEL JET COMBINES WITH A SURFACE LOW PRESSURE SYSTEM AND A COLD FRONT. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY WITH THIS SYSTEM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ012-014-020500- /O.NEW.KTFX.HW.W.0004.051102T0300Z-051102T1900Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK- INCLUDING THE CITIES OF...GREAT FALLS...HELENA 210 PM MST TUE NOV 1 2005 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 12 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 12 PM MST WEDNESDAY. WINDS WILL INCREASE TONIGHT AS A STRONG UPPER LEVEL JET COMBINES WITH A SURFACE LOW PRESSURE SYSTEM AND A COLD FRONT. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY WITH THIS SYSTEM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 040358 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 858 PM MST THU NOV 3 2005 ...VERY WINDY CONDITIONS EXPECTED LATE TONIGHT AND FRIDAY ACROSS PORTIONS OF CENTRAL MONTANA... AN UPPER LEVEL STORM SYSTEM AND SURFACE FRONT WILL MOVE INTO WESTERN MONTANA LATE TONIGHT. STRONG WESTERLY WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT LATE TONIGHT AS THE SURFACE FRONT PASSES. STRONG AND GUSTY WINDS WILL THEN DEVELOP ACROSS AREAS OF THE PLAINS BY MID-MORNING FRIDAY AS SURFACE PRESSURE GRADIENTS TIGHTEN AND STRONG MIDDLE LEVEL WINDS TRANSPORT DOWN TO THE SURFACE. WINDS WILL QUICKLY DIMINISH OVER THE PLAINS FRIDAY EVENING...BUT REMAIN RATHER STRONG ALONG THE ROCKY MOUNTAIN FRONT. MTZ009-048-041200- /O.NEW.KTFX.HW.W.0005.051104T0700Z-051105T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 858 PM MST THU NOV 3 2005 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST FRIDAY FOR THE ROCKY MOUNTAIN FRONT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST FRIDAY. SUSTAINED WESTERLY WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT LATE TONIGHT AND CONTINUE THROUGH FRIDAY AFTERNOON. WIND GUSTS TO 75 MPH WILL BE POSSIBLE THROUGH CANYONS AND PASSES. WESTERLY WINDS WILL REMAIN RATHER STRONG FRIDAY NIGHT...WITH SUSTAINED SPEEDS OF AT LEAST 20 TO 30 MPH STILL EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-044>046-049-041200- /O.NEW.KTFX.HW.A.0006.051104T1600Z-051105T0000Z/ EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD... FAIRFIELD 858 PM MST THU NOV 3 2005 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR PORTIONS OF NORTH CENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. STRONG WESTERLY WINDS WILL DEVELOP ACROSS THE PLAINS BY MID- MORNING FRIDAY AND CONTINUE INTO THE AFTERNOON. SUSTAINED WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE. WINDS WILL QUICKLY DIMINISH FRIDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ SCHAUMANN
000 WWUS75 KTFX 041010 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 310 AM MST FRI NOV 4 2005 ...VERY WINDY CONDITIONS EXPECTED TODAY ACROSS PORTIONS OF CENTRAL MONTANA... AN UPPER LEVEL STORM SYSTEM AND SURFACE FRONT MOVED INTO WESTERN MONTANA OVERNIGHT. STRONG WESTERLY WINDS HAVE DEVELOPED ALONG THE ROCKY MOUNTAIN FRONT BEHIND THE SURFACE FRONT. STRONG AND GUSTY WINDS WILL DEVELOP ACROSS AREAS OF THE PLAINS BY MID-MORNING TODAY AS SURFACE PRESSURE GRADIENTS TIGHTEN AND STRONG MIDDLE LEVEL WINDS TRANSPORT DOWN TO THE SURFACE. WINDS WILL QUICKLY DIMINISH OVER THE PLAINS FRIDAY EVENING...BUT REMAIN RATHER STRONG ALONG THE ROCKY MOUNTAIN FRONT. MTZ010-044>046-049-042100- /O.UPG.KTFX.HW.A.0006.051104T1600Z-051105T0000Z/ /O.EXB.KTFX.HW.W.0005.051104T1600Z-051105T0000Z/ EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD... FAIRFIELD 310 AM MST FRI NOV 4 2005 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR THE PLAINS ADJACENT TO THE ROCKY MOUNTAIN FRONT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING FOR THE PLAINS ADJACENT TO THE ROCKY MOUNTAIN FRONT...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WESTERLY WINDS WILL DEVELOP ACROSS THE PLAINS BY MID- MORNING TODAY AND CONTINUE INTO THE AFTERNOON. EXPECT SUSTAINED WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH. WINDS WILL QUICKLY DIMINISH FRIDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-048-042100- /O.CON.KTFX.HW.W.0005.000000T0000Z-051105T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 310 AM MST FRI NOV 4 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR THE ROCKY MOUNTAIN FRONT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR THE ROCKY MOUNTAIN FRONT. SUSTAINED WESTERLY WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT THROUGH THIS AFTERNOON. WIND GUSTS TO 75 MPH WILL BE POSSIBLE THROUGH CANYONS AND PASSES. WESTERLY WINDS WILL REMAIN RATHER STRONG TONIGHT...WITH SUSTAINED SPEEDS OF AT LEAST 20 TO 30 MPH STILL EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 041819 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1119 AM MST FRI NOV 4 2005 MTZ009-010-044>046-048-049-050000- /O.CON.KTFX.HW.W.0005.000000T0000Z-051105T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY... CHESTER...CONRAD...CHOTEAU...FAIRFIELD 1119 AM MST FRI NOV 4 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WESTERLY WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT...AND THE NORTHERN ADJACENT PLAINS THROUGH THE AFTERNOON HOURS. EXPECT SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS TO 60 MPH. THE STRONGEST WINDS WILL OCCUR NEAR AND ALONG STATE HIGHWAY 2...FROM EAST GLACIER TO INVERNESS. WINDS WILL QUICKLY DIMINISH AFTER 5 PM THIS EVENING. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS75 KTFX 042125 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 225 PM MST FRI NOV 4 2005 MTZ009-010-044>046-048-049-042230- /O.CAN.KTFX.HW.W.0005.000000T0000Z-051105T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY... CHESTER...CONRAD...CHOTEAU...FAIRFIELD 225 PM MST FRI NOV 4 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE TO BLOW ALONG THE ROCKY MOUNTAIN FRONT AND OVER THE ADJACENT PLAINS THROUGH LATE AFTERNOON. THESE WIND VALUES ARE BELOW THE CRITERIA FOR A HIGH WIND WARNING. AS A RESULT...THE HIGH WIND WARNING HAS BEEN CANCELLED. WINDS WILL CONTINUE TO DIMINISH THIS EVENING... BECOMING 15 TO 25 MPH WITH HIGHER GUSTS ALONG THE ROCKY MOUNTAIN FRONT. $$ MPJ
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 31, 3:31 AM MST, 40 minutes earlier.
Area forecast discussion, Oct 31, 3:31 AM MST, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 331 AM MST MON OCT 31 2005 .DISCUSSION... TODAY THROUGH WEDNESDAY...AN UPPER LEVEL HIGH PRESSURE RIDGE IS BUILDING OVER THE WESTERN US. A STRONG JET AND SHORTWAVE WILL MOVE INTO THIS RIDGE AND WILL BE CROSSING THE ROCKIES THIS MORNING. A SECOND SHORTWAVE WILL MOVE ACROSS THE AREA AROUND 00Z TUE. THIS IS A STRONGER DISTURBANCE AND WILL BE STAYING NORTH OF THE CANADIAN BORDER. THIS WILL LOWER PRESSURES ACROSS SOUTHERN ALBERTA AND SASKATCHEWAN AND TIGHTEN THE SURFACE GRADIENT. A HIGH WIND WARNING REMAINS IN EFFECT BEGINNING 9 AM THIS MORNING. ANOTHER SHORTWAVE WILL MOVE INTO THE RIDGE TUESDAY MORNING BUT THIS ONE WILL NOT FLATTEN THE RIDGE AND ITS EFFECTS WILL REMAIN TO THE NORTH. BY TUESDAY NIGHT...THE RIDGE AXIS MOVES EAST OF THE ZONES AND FLOW ALOFT BEGINS TO SWITCH TO THE SW AND AN UPPER LEVEL JET MOVES INTO WESTERN MONTANA WHILE A STRONG LOW PRESSURE TROF MOVES ONTO THE WEST COAST. THIS TROF MOVES OVER THE NORTHERN ROCKIES BY 12Z WEDNESDAY. FORECASTED VERTICAL PROFILE WEST OF DIVIDE NOT REAL SUPPORTIVE OF EXTREMELY HIGH WINDS. HOWEVER...THE STRENGTH OF MID-LEVEL WINDS ALONG WITH COLDFRONT PASSAGE WARRANTS A HIGH WIND WATCH FOR OVERNIGHT TUESDAY AND WEDNESDAY...AND AT THIS POINT WILL PROBABLY COVER MOST OF THE NORTHERN ZONES. ZELZER WEDNESDAY NIGHT THROUGH MONDAY NIGHT...MEDIUM RANGE MODELS AGREE ON CONTINUED WESTERLY FLOW ALOFT OVER THE NORTHERN ROCKIES THROUGH THE PERIOD WITH A BROAD TROF OVER THE WESTERN U.S. THROUGH THE REMAINDER OF THE WEEK. MODELS THEN HINTING AS SOME RIDGING ALOFT DEVELOPING OVER NEXT WEEKEND. THIS WILL MAINTAIN A SOMEWHAT COOL AND UNSETTLED PATTERN THROUGH THE PERIOD...WITH MOIST WESTERLY FLOW AND EMBEDDED SHORTWAVES BRINGING PRECIPITATION TO MUCH OF THE HIGHER TERRAIN AND SW MT ZONES. BEST CHANCE FOR WIDESPREAD PRECIPITATION WILL BE WEDNESDAY NIGHT AS A STRONGER SHORTWAVE MOVES ACROSS SW ZONES. MODELS CONTINUE TO INDICATE GOOD DYNAMIC SUPPORT FOR THIS THIS WAVE AND SIGNIFICANT QPF AMOUNTS ALONG THE I-90 CORRIDOR...SO HAVE RAISED POPS FURTHER FOR SW MT WEDNESDAY NIGHT. SNOW LEVELS LOOKS TO BEGIN AROUND 6000 FT EARLY WEDNESDAY EVENING...THEN LOWER TO MOST OF THE VALLEY FLOORS OVERNIGHT. WILL HIGHLIGHT THIS IN THE HAZARDOUS WEATHER OUTLOOK FOR NOW...AS ENOUGH QPF IS FORECAST FOR SEVERAL INCHES OF SNOW...AT LEAST AT HIGHER ELEVATIONS. TEMPERATURES THROUGH THE PERIOD WILL BE NEAR TO SLIGHTLY BELOW SEASONAL AVERAGES UNDER THE BROAD TROF ALOFT...WITH SOME SLIGHT WARMING POSSIBLE NEST WEEKEND. HOENISCH && .AVIATION... UPDATED 0530Z. MAINLY VFR FOR THE NEXT 24 HOURS. GUSTY WINDS SHOULD PICK BACK UP AROUND 9 AM MONDAY MORNING. VERY STRONG AND GUSTY WEST WINDS ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. WARM FRONT TO BRING SHOWERS AND LOWER CLOUDS TO THE WESTERN MOUNTAINS LATE MONDAY MORNING THROUGH MONDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... GTF 58 39 60 40 / 10 10 20 0 CTB 56 38 53 35 / 10 10 30 30 HLN 57 36 60 39 / 10 20 20 10 BZN 51 34 63 36 / 10 20 10 0 WEY 42 27 50 28 / 20 20 20 0 DLN 51 35 60 37 / 20 20 10 10 HVR 61 37 60 38 / 10 0 10 20 LWT 56 35 58 38 / 0 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM NOON TODAY TO MIDNIGHT MST TONIGHT FOR MTZ044-MTZ046-MTZ049. HIGH WIND WARNING FROM 9 AM THIS MORNING TO MIDNIGHT MST TONIGHT FOR MTZ009-MTZ010-MTZ048. HIGH WIND WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR MTZ009-MTZ010-MTZ011-MTZ013-MTZ044-MTZ045-MTZ046- MTZ047-MTZ048-MTZ049. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Oct 30, 2:55 PM MST, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 255 PM MST SUN OCT 30 2005 MTZ009-010-048-312200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 255 PM MST SUN OCT 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ...HIGH WIND WARNING IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT MST MONDAY NIGHT FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY... SEE GTFNPWTFX FOR FURTHUR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ044-046-049-312200- TOOLE-EASTERN PONDERA-EASTERN TETON- 255 PM MST SUN OCT 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ...HIGH WIND WARNING IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT MST MONDAY NIGHT FOR TOOLE AND EASTERN PONDERA AND EASTERN TETON COUNTIES FROM NOON MST MONDAY THROUGH MIDNIGHT MST MONDAY NIGHT ... SEE GTFNPWTFX FOR FURTHUR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011>015-045-047-050>055-312200- BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-LIBERTY-BLAINE- JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 255 PM MST SUN OCT 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 4:11 AM MST | High Wind Watch | TFX | 4 days |
Nearby
High Wind Warnings in Montana, 2005Every high wind warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.